# SDR USAAD00056

- Difficulty date: April 17, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 922710127
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

CLT - FLT 896 - DURING CLIMB-OUT AT 13,000 FT, THE CREW NOTICED THE AIRCRAFT FAILED TO PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE TRANSFER RELAY.  (M)
